MathSciNet Relay Station
MathSciNet bibliographic data
MR797271 35K55 (35Q10)
Hoff, David; Smoller, Joel Solutions in the large for certain nonlinear parabolic systems. Ann. Inst. H. Poincaré Anal. Non Linéaire 2 (1985), no. 3, 213–235.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement